# SDR UALA2010011100140

- Difficulty date: January 8, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 76,993 hours, 12,423 cycles
- Engine: Pwa PW4060
- System (JASC): 2700 · Flight Control System
- Part: Module
- Part number: 285T0015116
- Part serial: 70
- Condition: Faulty
- Location: Trim System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR SYS WILL NOT TRIM NOSE DOWN.   ACFT WILL NOT TRIM NOSE DOWN WITH CTGTR SYS, NOSE UP OK. SINGLE CHANNEL CHECKS OK, LT SYS TRIMS NORMAL, ALT TRIMS NORMAL. OPS CHK INDICATES RT WILL NOT TRIM IN PRIMARY AND ALTERNATE. REPLACED RT STAB TRIM LOCKOUT MODULE.  ACFT WILL NOT TRIM NOSE DOWN ON RT PRIMARY CHANNEL.  NO CLICK AT SWITCH.  REPLACED RT STAB TRIM LIMIT SWITCH AND POS TRANSMITTER.
